# SDR UALA2013070204631

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 92,465 hours, 10,987 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 81841
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 24ABC & 60JH CEILING LIGHT INOPERATIVE.  REPLACED BALLAST AND CHECKED NORMAL.
